# SDR 97UAL900605

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7294U
- Make and model: Boeing 727222
- Aircraft serial: 21572
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR EMERGENCY LIGHT INOPERATIVE.  *S/D*  FOUND ONE LAMP BROKEN AND ONE LAMP WITH CORRODED CONTACT.  BOTH LAMPS REPLACED.
